Nisnevich descent for K-theory of Deligne-Mumford stacks

Krishna, Amalendu ; Ostvær, Paul Arne (2012) Nisnevich descent for K-theory of Deligne-Mumford stacks Journal of K-Theory, 9 (02). pp. 291-331. ISSN 1865-2433

Full text not available from this repository.

Official URL:

Related URL:


We show localization, excision and descent theorems for K-theory of Deligne-Mumford stacks. Our approach employs the Nisnevich site which is a complete, regular and bounded cd-structure on the category of such stacks and restricts to the usual Nisnevich site on schemes. By combining excision with a refinement of localization sequences due to Krishna and Töen, we show that K-theory of perfect complexes on tame Deligne-Mumford stacks satisfies Nisnevich descent.

Item Type:Article
Source:Copyright of this article belongs to Cambridge University Press.
Keywords:Deligne-Mumford Stacks; K-Theory of Perfect Complexes; Nisnevich Descent
ID Code:102460
Deposited On:09 Mar 2018 10:47
Last Modified:09 Mar 2018 10:47

Repository Staff Only: item control page